Effets indésirables des inhibiteurs de la pompe à protons (IPP)
|Published in||Revue médicale suisse. 2007, vol. 3, no. 123, p. 1934-1938|
|Abstract||The proton pump inhibitors (PPIs) are used very widely in the world and generate important health costs. While they bring an undisputed therapeutic benefit, the side effects of the PPIs were recently revalued by population-based case-control studies. There are known frequent minor side effects such as diarrhea or exceptional hypersensitivity reactions. New concerns recently emerged on prolonged use of PPIs: 1) osteoporosis; 2) pneumonia; 3) enteric infection. These new data are summarized here. New set points between the risk/benefit profile of long-term use of PPIs are discussed.|
|Keywords||Anti-Ulcer Agents/adverse effects — Gastroenteritis/chemically induced — Humans — Nephritis, Interstitial/chemically induced — Osteoporosis/chemically induced — Pneumonia/chemically induced — Proton Pump Inhibitors|
This document has no fulltext available yet, but you can contact its author by using the form below.
|Research group||Groupe Desmeules Jules (pharmacologie/toxicologie) (567)|
|MAFFEI, Massimo Domenico Mario et al. Effets indésirables des inhibiteurs de la pompe à protons (IPP). In: Revue médicale suisse, 2007, vol. 3, n° 123, p. 1934-1938. https://archive-ouverte.unige.ch/unige:90079|